# SDR UALA2012072504033

- Difficulty date: July 24, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 68,090 hours, 12,264 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4 LEFT EPAS BATTERY INOP.  EPAS BAT IN ARMED POSITION WITH GREEN LIGHT FLASHING REF GROUP 31.  REPLACED INOP BATTERY ON EPAS IN REF WITH AMM.  ACCOMPLISH RII INSPECTION OF AMIS ITEM 0902032.
